# SDR ASAA2016071517376

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 21,963 hours, 6,414 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL. GOES OUT ON MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED  FIM 21-62 TASK 848. LIGHT DID NOT ILLUMINATE. PERFORMED BITE B737-800 FIM 21-62 TASK 801. NO FAULTS LOGGED. OPERATED PACK. NO ZONE TEMP LIGHT ILLUMINATED. FAULT IS INTERMITTENT, IAW FIM 21-62 TASK 842.
